Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On central limit theorems
for shrunken random variables


Authors: Elizabeth Housworth and Qi-Man Shao
Journal: Proc. Amer. Math. Soc. 128 (2000), 261-267
MSC (1991): Primary 60F05
DOI: https://doi.org/10.1090/S0002-9939-99-05058-3
Published electronically: May 6, 1999
MathSciNet review: 1625761
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss Central Limit Theorems and absence of limiting distributions for shrunken random variables.


References [Enhancements On Off] (What's this?)

  • 1. V. V. Petrov, Sums of Independent Random Variables, Springer-Verlag, New York, 1975. MR 52:9335
  • 2. Z. Jurek, Limit distributions for sums of shrunken random variables, Dissertationes Math. 185 (1981) PWN Warszawa. MR 82i:60018
  • 3. Z. Jurek, Relations between the s-selfdecomposable and selfdecomposable measures, Ann. Probab. 13 (1985), 592-608. MR 87a:60016
  • 4. P. Medgyessy, On a new class of unimodal infinitely divisible distribution functions and related topics, Studia Sci. Math. Hungar. 2 (1967), 441-446. MR 36:5979
  • 5. T. A. O'Connor, Infinitely divisible distributions with unimodal Levy spectral functions, Ann. Probab. 7 (1979), 494-499. MR 80b:60035

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60F05

Retrieve articles in all journals with MSC (1991): 60F05


Additional Information

Elizabeth Housworth
Email: eah@math.uoregon.edu

Qi-Man Shao
Email: shao@math.uoregon.edu

DOI: https://doi.org/10.1090/S0002-9939-99-05058-3
Keywords: Central limit theorems, shrinking operator
Received by editor(s): March 25, 1998
Published electronically: May 6, 1999
Additional Notes: The first author’s research was supported in part by the NSF under grant DMS9501611.
The second author’s research was supported in part by the NSF under grant DMS9802451
Communicated by: Wei Y. Loh
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society